Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red bumps?
Jun 13, 2002

I have noticed that i have been getting tiny red bumps on my legs, they arent exactally painfull but they seem to be centered around a single hair. they appear spiratically around my thighs.. any idea to what it is?

Response from Dr. Henry

Skin problems are common in the setting of HIV infection with or without treatment. One of the more common causes is eosinophilic folliculitis which often appear as itchy red bumps near hair follicles. Evaluation by a HIV specialist and or a dermatologist is often helpful at pin-pointing the diagnosis and prescribing effective treatment. KH



Previous
t cell count and side effect of meds
Next
Dr. Henry

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement